# SDR USAA20110315BB019

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE AFT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY HAD A LOW CHARGE.  MAINTENANCE REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY.
